Same is going on with me. I find it really hard to get comfortable when lying in bed at night. It doesn't happen to me everytime that I take the Adderall, but when it does my neck and shoulder muscles feel extremely tense. My guess is that it's from the intenseness that the drug causes at times, such as clenching jaw muscles and deep concentration.....
Be carefull on Adderall. I have been on this (or was) for 16 years. I am a addict been off of it for 13 days now. This is part of it. My guess is the dosseage is a little to much. Do you feel yourself more frustrated from this to the point you feel moody with it? Just be carefull. Take it from me, this medicane will bring your body down when you feel like you could never be more healthier. I feel old and worn out now. I am only 28 years old. I plan on posting more in my journal about my addiction. I would like the world to know how this drug was and to some point is my life. Even if mentaly now.
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.